That's why it's important to go to a specialist.
Poreoilyme, are you a guy? If so, that's probably why you were blown off. Over and over I hear how men don't get treated for excess testosterone levels out of fear of chemical castration or feeling less masculine. Those men who decide to take Saw Palmetto (similar to spiro) have felt less "alive" and saw variable results in improving their skin. Then again, they tended to overdose on it, whereas us women can take 3-5x the amount and still not see a postive effect. Although, there are some women who see a postive effect while taking less than 200mg...
I will say that for any of you, I'm surprised you aren't taking an anti-androgen such as Spironolactone, or similar drug. Not only is it for cystic acne/oilies, but it helps with hirsuitism, and in the prevention of cystic ovaries (if that's a concern). That's what's rather odd, why they won't put men on this drug for acne, since it's used as a blood pressure medication to begin with??? The dosage that you would take wouldn't be that of the above, so "certain" side effects (I certainly never got them), may be less likely to occur, if at all.
I know that Diane 35 contains cyproterone (right?), but I'm aware of others that also take Spiro in addtion to this BC or others brands and have seen positive effects. While, taking Prednisone (deltasone) or Dexamethose glucocortocoids have helped to decrease hair loss and acne in women and men (LOCCAH dx), that would also explain the boosts inenergy. So it's very surprising Janet, that your doctor took you off of this drug. Then again, it takes a couple of tries before you hit the GOLD or PLATINUM of doctors. Heck, it took me 8 years of seeing doctors, specialists, before I found a good endocrinologist =)
Understandly you don't want to be on that drug for the next 30 years and while I've heard that the adrenal glands can rebalance itself, I'm surprised that it would happen in 6 months time. I'm even more suprised that he didn't give you anything for you excess hair. The drugs work, but usually ONLY while taking them and enough time off of them and your problems will come back. While Prednisone isn't prescribed to specifically to eliminate current body hair, the only thing that is supposed to do that would be Spiro or Flutamide etc. Of course there's other drugs and alternative treatments out there that have had varied success with acne/hair issues too.
So I guess the bottom line for those intersted, is that it just depends on your particular hormonal imbalance. The only way you'll ever know is to keep trying to see a specialist. The more time you have wasted by them, the more crazy your hormones will get, the more excess hair you'll get, etc. Yes, once you get it, it's not as easy to lose (you have to wait for the follicles to die, some do some don't). Depending on your age at the time of proper diagnosis & treatment (puberty vs. adult), somethings can be reversed and other things...can't
Say Janet, did you lose any body hair? How is your hair growth and acne now? How's your energy?